Small-amplitude solutions of the Sine-Gordon equation on an interval under Dirichlet or Neumann boundary conditions

A. I. Bobenko, Sergei Kuksin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)207-232
Number of pages26
JournalJournal of Nonlinear Science
Volume5
Publication statusPublished - 1995

Cite this

@article{ce0664c233d941f6b26c5f7a50d239e6,
title = "Small-amplitude solutions of the Sine-Gordon equation on an interval under Dirichlet or Neumann boundary conditions",
author = "Bobenko, {A. I.} and Sergei Kuksin",
year = "1995",
language = "English",
volume = "5",
pages = "207--232",
journal = "Journal of Nonlinear Science",
issn = "0938-8974",
publisher = "Springer",

}

Small-amplitude solutions of the Sine-Gordon equation on an interval under Dirichlet or Neumann boundary conditions. / Bobenko, A. I.; Kuksin, Sergei.

In: Journal of Nonlinear Science, Vol. 5, 1995, p. 207-232.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Small-amplitude solutions of the Sine-Gordon equation on an interval under Dirichlet or Neumann boundary conditions

AU - Bobenko, A. I.

AU - Kuksin, Sergei

PY - 1995

Y1 - 1995

M3 - Article

VL - 5

SP - 207

EP - 232

JO - Journal of Nonlinear Science

JF - Journal of Nonlinear Science

SN - 0938-8974

ER -